# SDR 95ZZZX6232

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Peri Seals
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

MLI - FLT 365 - RIGHT ZONE HIGH TEMP OCCURRED WHEN THE APU WAS SUPPLYING THE NR 2 PACK.  REPLACED PERI SEALS.  REFERENCE OPERATOR CONTROL NR 95ZZZX6231, AND 95ZZZX6233.
